# SDR SWAA2021080544248

- Difficulty date: April 23, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 21,553 hours, 9,506 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 140 EF HAS CORROSION AT PERIMETER EDGES. / FABRICATED & PRIMED AFT PIT FLOOR PANEL 140 EF IAW AMM 25-52-01-201-801 & AMM 51-21-72-370-804. A48964.
